Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


calf twitching
Nov 25, 2007

I have developed calf twitching over the last few weeks. My doctor had run blood tests to loook for magnesium imbalance and kidney and kiver functions. All were normal but they have now suggested that I see a neurologist. I am terrifies that I have ALs or MND. It will be several weeks before I see the neurologist and I am scared. I am currently taking kaletra and kivexa. Could these symptoms be related to the HIV?

Response from Dr. Henry

Muscle twitching can be due to a wide range of problems in the general population. In HIV + patients often there is a non-HIV cause though HIV neuropathy merits consideration. The most likely cause depends on the location and character of the twitching. In the calf area consideration of a pinched/irritated nerve would be high on the list of possible causes. It would be unlikely that your HIV regimen would be directly causing the muscle twitching though it could occur rarely. KH



Previous
UNDETECTABLE BUT LOOSE STOOLS AND ENLARGED LIVER
Next
re: lipodissolve

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement